MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452060
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after inserting the subject coil into the microcatheter and detaching it, the delivery wire was pushed out a little inside the microcatheter and then removed.When an attempt was made to retrieve the microcatheter, the subject detached coil was attached to the tip of the microcatheter, thus this subject detached coil was retrieved with the entire microcatheter to the outside of the body.The entire subject coil was safely removed with the microcatheter, and the procedure was completed as it was (no additional coil to place).There were no clinical consequences reported due to the event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that after inserting the subject coil of lot # 22590357 into sl-10 45° microcatheter and detaching it, the delivery wire was pushed out a little inside sl-10 microcatheter and then removed.When an attempt was made to retrieve the sl-10 microcatheter, the subject detached coil was attached to the tip of the sl-10 microcatheter, thus this subject detached coil was retrieved with the entire sl-10 microcatheter to the outside of the body.It is probable that the subject detached coil was subsequently stuck/entangled on the distal end of the sl-10 microcatheter causing its removal during removal of the microcatheter.An assignable cause of caused by other will be assigned to the reported ¿device interaction with another device¿ and ¿ main coil migration¿, as the investigation indicates another product/drug/subsequent procedure caused the issue event.

Brand Name
TARGET HELICAL NANO 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13839353
Report Number3008881809-2022-00129
Device Sequence Number19080239
Product Code HCG
UDI-Device Identifier07613252600381
UDI-Public07613252600381
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2023
Device Model NumberM0035452060
Device Catalogue NumberM0035452060
Device Lot Number22590357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown